# SDR CALA0001147

- Difficulty date: July 24, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 42,055 hours, 19,935 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN SECOND FROM THE TOP MID CARGO DOOR AFT STOP PAD.  A DOUBLER WAS INSTALLED ON DOOR PAN IAW SRM 52-03, FIGURE 8 AND ECRA 5230-01565.
